# SDR Q2SA20210224443

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 47,867 hours, 34,574 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. SELECTED FLAPS 1 WITH NO MOVEMENT. RAN VARIOUS FLAP QRH PROCEDURES AND EVENTUALLY ENDED WITH ALL FLAPS UP LANDING QRH PROCEDURE. NO ABNORMALLY HARD LANDING. AUTO BRAKES MAX. TROUBLESHOOT PER WDM 27-53-21. REPAIRED WIRES W1024-2008R, W1024-2008B PER SWPM 20-10-13 AND WDM 27-53-21. OPS CHECKS OK PER AMM 27-59-00/501.
